Psoriasis Home > ApexiCon E Cream Overdose
Using too much ApexiCon E Cream (diflorasone emollient cream) can lead to potentially serious complications, such as Cushing's syndrome or an inability of the body to produce its own natural steroids. These problems are more likely when large doses of ApexiCon E Cream are used for extended periods. An overdose will be treated by tapering the dose and providing supportive care.
Can You Use Too Much ApexiCon E Cream?ApexiCon® E Cream (diflorasone emollient cream) is a prescription skin medication used to treat itching and inflammation due to a variety of different skin conditions. It belongs to a group of medications known as topical steroids. As with most medications, it is possible to use too much ApexiCon E Cream. However, serious problems are most likely to occur when large doses are used over a prolonged period.
Effects of an OverdoseLong-term use of high doses of this medicine can cause Cushing's syndrome, which is a group of symptoms caused by prolonged exposure to steroids. Let your healthcare provider know if you develop any signs or symptoms of this problem, including:
- A rounded face
- Unusual body fat distribution (more fat in the trunk, face, and neck, and less fat in the arms and legs)
- High blood sugar levels.
Applying large amounts of ApexiCon E Cream for long periods may cause serious side effects. As with all steroids, large doses may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if this medicine is stopped too quickly and the body has not had a chance to begin making its own natural steroids again.
If you realize that you have been using ApexiCon E Cream for an extended period, do not suddenly stop using it.